# SDR SWAA2024010531580

- Difficulty date: December 13, 2023
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N8557Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63582
- Aircraft time: 20,011 hours, 10,087 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H O/B AFT FLAP LOWER SURFACE SKIN DELAMINATED AT I/B END; APPROX 21' IN LENGTH AND 10' IN WIDTH.<[01] INSTALLED L/H O/B AFT FLAP IAW AMM 27-51-22-400-801.;[02] RII VERIFIED CORRECTIVE ACTION ITEM 1.;[03] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.
